# SDR WVER0421201500003

- Difficulty date: April 21, 2015
- Submitted: April 21, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 11,397 hours, 11,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Bs 280
- Part time: 11,397 hours, 11,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM HAS A CRACK JUST FWD OF FS 280.
